MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RMT281416
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/12/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was reported to have been implanted with a gore® excluder® aaa endoprosthesis on (b)(6) 2012.On (b)(6) 2019, a possible proximal type i endoleak with aneurysm enlargement was reported.The physician plans a reintervention to reline with aortic cuffs and links.
 
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.H6: code 213 - the review of the manufacturing paperwork verified that this lot met all pre-release specifications.
 
Additional Manufacturer Narrative
H6: conclusions code - revised code from 67 to 22.Other devices associated with event: pxl161407, lot 9098003, udi: (b)(4).Pxc141400, lot 9788728, udi: (b)(4).
 
Additional Manufacturer Narrative
H1: type of reportable event - corrected from other to serious injury.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9166803
Report Number2017233-2019-00997
Device Sequence Number3642899
Product Code MIH
UDI-Device Identifier00733132610723
UDI-Public00733132610723
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2014
Device Model NumberRMT281416
Device Catalogue NumberRMT281416
Device Lot Number9824092
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date10/08/2019
Supplement Report FDA Received Date10/21/2019
02/18/2020
02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR